# SDR QXEA0201603

- Difficulty date: October 7, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 11,070 hours, 15,638 cycles
- System (JASC): 2610 · Detection System
- Part: Detector
- Part number: PU90461R2
- Part serial: 15549
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PDX-SMOKE ALARM IN LAVATORY WENT OFF IN CLIMBOUT. RESET, FLIGHT ATTENDANT AND FIRST OFFICER VERIFIED NO SMOKE OR FUMES NOTED. INSTALLED NEW LAVATORY FIRE DETECTOR. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
